Previous |  Up |  Next

Article

Title: Double $p$-algebras with Stone congruence lattices (English)
Author: Adams, Michael E.
Author: Beazer, Rod
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 41
Issue: 3
Year: 1991
Pages: 395-404
.
Category: math
.
MSC: 06D15
MSC: 08A30
idZBL: Zbl 0758.06009
idMR: MR1117792
.
Date available: 2008-06-09T15:40:08Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102473
.
Reference: [1] M. E. Adams, R. Beazer: Congruence properties cf distributive double $p$-algebras.Czechoslovak Math. J. (to appear).
Reference: [2] R. Beazer: The determination congruence on double $p$-algebras.Algebra Universalis 6 (1976), 121-129. Zbl 0353.06002, MR 0419319, 10.1007/BF02485824
Reference: [3] R. Beazer: Pseudocomplemented algebras with Boolean congruence lattices.J. Australian Math. Soc. (A) 26 (1978), 163-168. Zbl 0389.06004, MR 0551487, 10.1017/S1446788700011654
Reference: [4] R. Beazer: Regular double $p$-algebras with Stone congruence lattices.Algebra Universalis 9 (1979), 238-243. Zbl 0414.06010, MR 0523938, 10.1007/BF02488035
Reference: [5] R. Beazer: On congruence lattices of some $p$-algebras and double $p$-algebras.Algebra Universalis 13 (1981), 379-388. Zbl 0475.06003, MR 0631730, 10.1007/BF02483848
Reference: [6] R. Beazer: Lattices whose ideal lattice is Stone.Proc. Edin. Math. Soc. 26 (1983), 107-112. MR 0695648, 10.1017/S0013091500028121
Reference: [7] G. Grätzer: General Lattice Theory.Birkhäuser Verlag, Basel and Stuttgart, 1978. MR 0504338
Reference: [8] T. Katriňák: The structure of distributive double $p$-algebras. Regularity and congruences.Algebra Universalis 3 (1973), 238-246. MR 0332598, 10.1007/BF02945123
Reference: [9] T. Katriňák, S. El-Assar: $p$-algebras with Stone congruence lattices.Acta. Sci. Math. 51 (1987), 371-386. MR 0940942
Reference: [10] H. P. Sankappanavar: On pseudocomplemented semilattices with Stone congruence lattices.Math. Slovaca 29 (1979), 381-395. Zbl 0416.06007, MR 0562008
.

Files

Files Size Format View
CzechMathJ_41-1991-3_3.pdf 1.525Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo